MathSciNet Relay Station
MathSciNet bibliographic data
MR2373462 49N10 (90C22 90C55 93B12)
Lee, Ji-Woong; Khargonekar, Pramod P. Optimal output regulation for discrete-time switched and Markovian jump linear systems. SIAM J. Control Optim. 47 (2008), no. 1, 40–72.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement